# SDR DALA2021110306781

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,100 hours, 14,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 LOWER CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND LADDER EMR LTS INOP. R/R EMR BAT AND CHARGER . REF B767 AMM 33-51. OPS CK OK. (8097876)
